Papers of School of Mathematics

  • Papers in Journals:
  • List of Papers
  • Papers Published
  • Papers to Appear
  • Refereed Papers in:
  • Proceedings
  • Handbooks
  • Books (Collected Articles)
  • Search for Papers
  • List of all Papers

  • Pages: 1 2 3 4 5 6 7 8 9 10 11 12 13 14 15 16 17 18 19 20 21 22 23 24 25 26 27 28 29 30 31 32 33 34 35 36 37 38 39 40 41 42 43 44 45 46 47 48 49 50 51 52 53 54 55 56 57 58 59 60 61 62 63 64 65 66 67 68 69 70 71 72 73 74 75 76 77 78 79 80 81 82 83 84 85 86 87 88 89 90 91 92 93 94 95 96 97 98 99 100 101 102 103 104 105 106 107 108 109 110 111 112 113 114 115 116 117 118 119 120 121 122 123 124 125 126 127 128 129 130 131 132 133 134 135 136 137 138 139 140 141 142 143 144 145 146 147 148 149 150 151 152 153 154 155 156 157 158 159 160 161 162 163 164 165 166 167 168 169 170 171 172 173 174 175 176 177 178 179 180 181 182 183 184 185 186 187 188 189 190 191 192 193 194 195 196

      [Search Papers] [Print this List]
    1691. S. Yassemi, L. Khatami and T. Sharif,
    A generalization of the grade of a module,
    Algebra Colloq. 9(2002), 265-270  [abstract]   
     
    1692. S. Yassemi, L. Khatami and T. Sharif,
    Associated primes of generalized local cohomology modules,
    Comm. Algebra 30(2002), 327-330  [abstract]   
     
    1693. Mor. Moniri and Moj. Moniri,
    Some weak fragments of HA and certain closure properties,
    J. Symbolic Logic 67(2002), 91-103  [abstract]   
     
    1694. Mor. Moniri,
    H-theories, fragments of HA and PA-normality,
    Arch. Math. Logic 41(2002), 101-105  [abstract]   
     
    1695. B. Djafari Rouhani,
    Remarks on asymptotically non-expansive mappings in Hilbert space,
    Nonlinear Anal. 49(2002), 1099-1104  [abstract]   
     
    1696. M. Pourmahdian,
    Smooth classes without AC and Robinson theories,
    J. Symbolic Logic 67(2002), 1274-1294  [abstract]   
     
    1697. B. Davvaz,
    Rough polygroups,
    Ital. J. pure Appl. Math. (2002), 91-96   [abstract]   
     
    1698. S. Akbari and G. B. Khosrovshahi,
    On the smallest edge defining sets of graphs,
    Ars Combin. 63(2002), 293-303  [abstract]   
     
    1699. H. Momenaee Kermani, S. Akbari, R. Ebrahimian and A. Salehi Golsefidy,
    The group of units of an Artinian ring,
    Algebra Colloq. 9(2002), 81-88  [abstract]   
     
    1700. J. Asadollahi, K. Khashyarmanesh and Sh. Salarian,
    On the finiteness properties of the generalized local cohomology modules,
    Comm. Algebra 30(2002), 859-867  [abstract]   
     

    back to top

    Pages : 1 2 3 4 5 6 7 8 9 10 11 12 13 14 15 16 17 18 19 20 21 22 23 24 25 26 27 28 29 30 31 32 33 34 35 36 37 38 39 40 41 42 43 44 45 46 47 48 49 50 51 52 53 54 55 56 57 58 59 60 61 62 63 64 65 66 67 68 69 70 71 72 73 74 75 76 77 78 79 80 81 82 83 84 85 86 87 88 89 90 91 92 93 94 95 96 97 98 99 100 101 102 103 104 105 106 107 108 109 110 111 112 113 114 115 116 117 118 119 120 121 122 123 124 125 126 127 128 129 130 131 132 133 134 135 136 137 138 139 140 141 142 143 144 145 146 147 148 149 150 151 152 153 154 155 156 157 158 159 160 161 162 163 164 165 166 167 168 169 170 171 172 173 174 175 176 177 178 179 180 181 182 183 184 185 186 187 188 189 190 191 192 193 194 195 196  

    footer
     

    webmaster | ipmic@ipm.ir   Copyright © 2012, All rights reserved.